# SDR 2007UALA03052

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 59,275 hours, 34,831 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP INOP FROM SEAT ROW 18 AFT.  REPLACED EEL LIGHT POWER STRIP AND GALLEY LAMP ASSY, ALL EEL LIGHTS OPERATE NORMAL.
